# SDR SWAA2022021772987

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 12,626 hours, 6,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FLASHLIGHTS UNDER B F/A JUMPSEAT WILL NOT TEST. BOTH FLASHLIGHTS UNDER AFT B F/A JUMPSEAT WILL NOT TEST. / [01] R&R?D BATTERIES PER 25-64-00 TEST OK
